Topological transitivity of billiards in polygons

A. N. Zemlyakov, A. B. Katok

Research output: Contribution to journalArticlepeer-review

116 Scopus citations

Abstract

Consider a billiard in a polygon Q⊂R2 having all angles commensurate with π. For the majority of initial directions, density of every infinite semitrajectory in configuration space is proved. Also proved is the typicality of polygons for which some billiard trajectory is dense in phase space.

Original languageEnglish (US)
Pages (from-to)760-764
Number of pages5
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume18
Issue number2
DOIs
StatePublished - Aug 1975

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Topological transitivity of billiards in polygons'. Together they form a unique fingerprint.

Cite this